# SDR CA030103017

- Difficulty date: December 5, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Cessna 402C
- Aircraft time: 17,178 hours
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 50110117
- Condition: Cracked
- Location: Seat
- Part time: 17,944 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION REVEALED PILOT SEAT SUPPORT STRUCTURES CRACKED, GUSSET ASSY LT OUTBOARD, AND GUSSET ASSY LT INBOARD. INBOARD GUSSET CRACKED IN INBOARD FLANGE RADIUS ATTACHMENT TO FLOOR, OUTBOARD GUSSET CRACKED ON TOP SURFACE RUNNING THROUGH TWO ANCHOR NUTS, AND OUTBOARD RADIUS ON ATTACHMENT TO FLOOR, ILLUSTRATION REFERENCE 53-40-00, FIGURE 01.
